Alert archive / North Carolina / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 41, NWS Raleigh, NC

May 12, 2015Halifax County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at May 12, 2015, 4:54 PM EDT for Halifax County, North Carolina. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2015, 4:54 PM EDT (20:54 UTC)
Expired
May 12, 2015, 5:30 PM EDT
In force
36 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon

County Halifax County, NC

The radar

The Norfolk radar (KAKQ), 90 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 5:12 PM EDTHAIL 11 Nne Rosemary, NC
May 12, 5:15 PM EDTTSTM WND DMGRoanoke Rapids, NCTREES DOWN ON HAMILTON ST AND HENRY ST. RADAR ESTIMATED TIME

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2015-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2015-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WUUS52 KRAH 122054
SVRRAH
NCC083-122130-
/O.NEW.KRAH.SV.W.0041.150512T2054Z-150512T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
454 PM EDT TUE MAY 12 2015

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HALIFAX COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 530 PM EDT

* AT 454 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 58 MPH. THIS STORM WAS LOCATED NEAR BARLEY...OR 8 MILES WEST OF
  ROANOKE RAPIDS...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROANOKE RAPIDS...LITTLETON...WELDON...SOUTH WELDON...ROANOKE RAPIDS
  LAKE...ROSEMARY AND LAKE GASTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3650 7781 3647 7777 3647 7775 3649 7772
      3647 7768 3647 7765 3642 7759 3642 7755
      3637 7755 3636 7757 3639 7791 3643 7792
      3644 7792 3644 7791 3649 7791 3651 7790
TIME...MOT...LOC 2054Z 269DEG 34KT 3650 7780 

$$

22
2 follow-up statements
368 
WWUS52 KRAH 122109
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
509 PM EDT TUE MAY 12 2015

NCC083-122130-
/O.CON.KRAH.SV.W.0041.000000T0000Z-150512T2130Z/
HALIFAX NC-
509 PM EDT TUE MAY 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN HALIFAX COUNTY...

AT 509 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 58
MPH. THIS STORM WAS LOCATED OVER GASTON...OR OVER ROANOKE RAPIDS...
MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
ROANOKE RAPIDS...LITTLETON...WELDON...SOUTH WELDON...ROANOKE RAPIDS
LAKE...ROSEMARY AND LAKE GASTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3650 7781 3647 7777 3647 7775 3649 7772
      3647 7768 3647 7765 3642 7759 3642 7755
      3637 7755 3636 7757 3644 7791 3649 7791
      3651 7790
TIME...MOT...LOC 2109Z 271DEG 33KT 3648 7769 

$$

22
621 
WWUS52 KRAH 122125
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
525 PM EDT TUE MAY 12 2015

NCC083-122134-
/O.EXP.KRAH.SV.W.0041.000000T0000Z-150512T2130Z/
HALIFAX NC-
525 PM EDT TUE MAY 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HALIFAX COUNTY
WILL EXPIRE AT 530 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3650 7781 3647 7777 3647 7775 3649 7772
      3647 7768 3647 7765 3642 7759 3642 7755
      3637 7755 3636 7757 3644 7791 3649 7791
      3651 7790
TIME...MOT...LOC 2121Z 269DEG 34KT 3648 7769 

$$

22

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:30 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 12, 3:30 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
330 PM EDT TUE MAY 12 2015

.SYNOPSIS...A COLD FRONT WILL PROGRESS SOUTHEAST ACROSS CENTRAL
NORTH CAROLINA THIS EVENING. HIGH PRESSURE WILL BUILD INTO THE
REGION FROM THE WEST ON WEDNESDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
AS OF 330 PM TUESDAY...

AS OF 19Z...THE SURFACE COLD FRONT WAS JUST TO THE WEST...ALONG THE
FOOTHILLS OF THE MTNS. THE FRONT WILL CONTINUE TO PROGRESS EASTWARD
OVER THE NEXT SEVERAL HOURS...EXITING THE AREA AROUND 06Z WEDNESDAY.
A FEW SMALL ISOLATED SHOWERS HAVE DEVELOPED OVER CENTRAL NC THIS
AFTERNOON...AND ADDITIONAL ISOLATED TO SCATTERED SHOWERS/STORMS WILL
BE EXPECTED ALONG AND AHEAD OF THE COLD FRONT AS IT MOVES THROUGH
CENTRAL NC. SEVERE THREAT SEEMS LIMITED AT THIS TIME. THE BEST BULK
SHEAR (35 KTS) IS ACROSS THE NORTHWEST...WHILE THE BEST INSTABILITY
(MUCAPE AROUND 2000 J/KG) IS ACROSS THE EAST. LOW-LEVEL LAPSE RATES
ARE 7.5-8 C/KM ACROSS THE AREA. IF STRONG STORMS DO DEVELOP...THEY
SHOULD BE MAINLY EAST AND SOUTHEAST OF THE TRIANGLE THIS EVENING.
RELATIVELY COOLER DRY AIR WILL ADVECT INTO THE REGION BEHIND THE
FRONT. SKIES WILL CLEAR AND WINDS WILL VEER TO MORE NORTHWESTERLY AS
WELL. OVERNIGHT LOWS WILL DEPEND SOMEWHAT ON HOW QUICKLY THE FRONT
PUSHES THROUGH THE AREA...BUT CURRENTLY EXPECT LOWS IN THE MID 50S
NW TO LOW 60S SE. WEDNESDAY IS EXPECTED TO BE CLEAR AND DRY AS HIGH
PRESSURE BUILDS IN. TEMPERATURES WILL BE MUCH CLOSER TO NORMAL...
UPPER 70S TO AROUND 80 DEGREES...AND WILL FEEL MUCH MORE COMFORTABLE
WITH DEWPOINTS IN THE MID 40S TO AROUND 50 DEGREES.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
AS OF 230 PM TUESDAY...

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...A S/W EXITING OFF THE NEW
ENGLAND COAST WHILE ANOTHER S/W LIFTING NE ACROSS THE CENTRAL PLAINS
WILL CAUSE A S/W RIDGE TO BRIEFLY AMPLIFY ACROSS THE SE U.S. THIS
WILL RESULT IN A SEASONABLY COOL AIR MASS TO SETTLE ACROSS CENTRAL
NC. AFTERNOON LOW LEVEL THICKNESSES AVERAGE 15M BELOW
NORMAL...SUGGESTING HIGH TEMPS THURSDAY ABOUT 5 DEGREES BELOW
NORMAL. THIS YIELDS MAX TEMPS COMPARABLE TO MAV GUIDANCE IN THE LOW-
MID 70S. SFC RIDGE WILL EXTEND OVERHEAD THURSDAY NIGHT...MAINTAINING
FAIR CONDITIONS. EXPECT COOLEST MIN TEMPS OVER THE NE WHERE SFC
DEWPOINTS EXPECTED TO BE LOWER DUE TO CLOSE PROXIMITY OF THE HIGH.
MIN TEMPS 50-55.

&&

.LONG TERM / FRIDAY THROUGH TUESDAY/...
AS OF 230 PM TUESDAY...

FRIDAY AND SATURDAY...S.W RIDGE WILL DE-AMPLIFY AS S/W INITIALLY
OVER THE CENTRAL PLAINS LIFTS NE INTO THE GREAT LAKES. THIS
DEAMPLIFICATION WILL CAUSE THE MID-UPPER LEVEL FLOW TO BECOME W-SW
AND ADVECT A MOIST SIR MASS INTO CENTRAL NC. A SERIES OF
PERTURBATIONS IN THE FLOW ALOFT ALONG WITH AFTERNOON INSTABILITY
WILL CAUSE A FEW SHOWERS AND T-STORMS TO DEVELOP...MAINLY IN THE NW
PIEDMONT FRIDAY AFTERNOON...AND AREAWIDE ON SATURDAY. DIFFICULT TO
PINPOINT ANY PARTICULAR WAVE THAT WOULD CAUSE A POP HIGHER THAN 20-
30 PERCENT AT THIS TIME. THE ATMOSPHERE WILL BECOME INCREASINGLY
WARM AND HUMID THIS PERIOD.  MIN TEMPS IN THE LOW-MID 60S FRIDAY
NIGHT. MAX TEMPS NEAR 80-LOWER 80S FRIDAY...AND LOW-MID 80S SATURDAY.

SUNDAY THROUGH TUESDAY...MODEL GUIDANCE HAS BEEN FAIRLY CONSISTENT
HIGHLIGHTING SUNDAY AS POSSIBLY BEING A LITTLE MORE ACTIVE
CONVECTIVE-WISE...DEPICTING A MINOR S/W CROSSING OUR REGION DURING
PRIME HEATING. SINCE THIS IS DAY 5...POPS NO HIGHER THAN 30-40
PERCENT SHOULD SUFFICE FOR NOW BUT IF MODEL TRENDS CONTINUE...HIGHER
POPS WARRANTED. RESIDUAL OUTFLOW BOUNDARIES IN COMBINATION WITH THE
MOIST AND UNSTABLE AIR MASS IN PLACE WILL SUPPORT MORE SCATTERED
CONVECTION ON MONDAY THOUGH COVERAGE MAY BE LIMITED IF THE
ATMOSPHERE IS SLOW TO RECOVER FROM SUNDAY'S ACTIVITY.

A S/W IN THE NORTHERN STREAM AND ITS ATTENDANT SFC COLD FRONT WILL
APPROACH FROM THE WEST TUESDAY. LATEST GFS MAY BE DISSIPATING THE
UPPER RIDGE OVER THE SE U.S. TOO QUICKLY. FAVOR A SLIGHTLY SLOWER
EASTWARD PROGRESSION OF THE FRONTAL SYSTEM. MAX TEMPS THROUGH THE
PERIOD WILL REMAIN SLIGHTLY ABOVE NORMAL WHILE MIN TEMPS WILL BE
SEVERAL DEGREES ABOVE NORMAL.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
AS OF 130 PM TUESDAY...

24-HOUR TAF PERIOD: VFR CONDITIONS SHOULD PREVAIL THROUGH THE TAF
PERIOD...WITH THE EXCEPTION OF WHERE SHOWERS AND THUNDERSTORMS
DEVELOP THIS AFTERNOON. THE CONVECTION AND THUS REDUCED AVIATION
CONDITIONS...WILL BE MOST LIKELY ALONG AND AHEAD OF THE COLD FRONT
AND MAINLY ACROSS THE EAST (KFAY AND KRWI...POSSIBLY KRDU BUT
CONFIDENCE IS LOW). CONVECTION DOES NOT APPEAR POSSIBLE FURTHER WEST
AT THE INT/GSO TERMINALS WHERE STRENGTHENING WESTERLY FLOW RESULTS
IN DRYING/STABILIZATION DURING THE AFTERNOON HOURS. REGARDLESS...
WINDS WILL LIKELY BE STRONG AND GUSTY...SOUTHWESTERLY AHEAD OF THE
FRONT...VEERING TO NORTHWESTERLY BEHIND IT. WINDS SHOULD REMAIN IN
THE 5-10 KT RANGE THROUGH THE REMAINDER OF THE TAF PERIOD...SLOWLY
VEERING AROUND TO NORTHERLY ON WEDNESDAY. -RAH

LOOKING AHEAD: EXPECT VFR CONDITIONS THE REMAINDER OF THE WEEK...
POSSIBLY PREVAILING THROUGH THE UPCOMING WEEKEND AS WELL...THOUGH
THE INT/GSO TERMINALS MAY SEE AN INCREASING POTENTIAL FOR SUB-VFR
CONDITIONS FRI-SUN IN ASSOC/W SHORTWAVE DISTURBANCES IN SW FLOW
ALOFT. -VINCENT

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...VINCENT
NEAR TERM...RAH
SHORT TERM...WSS
LONG TERM...WSS
AVIATION...RAH/VINCENT
Hazardous weather outlook, May 12, 3:43 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
343 PM EDT TUE MAY 12 2015

NCZ007>010-021>026-038>041-073>076-083-084-131945-
PERSON-GRANVILLE-VANCE-WARREN-FORSYTH-GUILFORD-ALAMANCE-ORANGE-
DURHAM-FRANKLIN-DAVIDSON-RANDOLPH-CHATHAM-WAKE-STANLY-MONTGOMERY-
MOORE-LEE-ANSON-RICHMOND-
343 PM EDT TUE MAY 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ011-027-028-042-043-077-078-085-086-088-089-131945-
HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-HARNETT-WAYNE-SCOTLAND-HOKE-
CUMBERLAND-SAMPSON-
343 PM EDT TUE MAY 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AS A COLD FRONT TRACKS SOUTHEAST ACROSS CENTRAL NORTH
CAROLINA. A FEW STORMS COULD BECOME SEVERE...WITH A PRIMARY THREAT
OF DAMAGING WINDS AND HAIL UP TO THE SIZE OF QUARTERS. THE
POTENTIAL FOR SEVERE WEATHER WILL BE GREATEST BETWEEN 3 PM AND 11
PM...PRIMARILY SOUTH AND EAST OF THE TRIANGLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 12, 10:57 AM EDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1057 AM EDT TUE MAY 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             4 SSW ALBEMARLE         35.31N 80.21W
05/11/2015  E1.00 INCH       STANLY             NC   PUBLIC

&&

NWS RALEIGH NC
IRIS SYSTEM
Local storm report, May 12, 12:03 PM EDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1203 PM EDT TUE MAY 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     3 ENE ROXBORO           36.42N 78.92W
05/11/2015                   PERSON             NC   DEPT OF HIGHWAYS

            TWO TREES DOWN, BLOCKING THE ROAD.

&&

NWS RALEIGH NC
IRIS SYSTEM
Local storm report, May 12, 12:15 PM EDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1215 PM EDT TUE MAY 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     TSTM WND DMG     1 NNE ROXBORO           36.42N 78.97W
05/11/2015                   PERSON             NC   911 CALL CENTER

            LARGE TREE LIMB HANGING IN THE ROAD.

&&

NWS RALEIGH NC
IRIS SYSTEM
Special weather statement, May 12, 4:43 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
443 PM EDT TUE MAY 12 2015

NCZ010-011-122115-
HALIFAX NC-WARREN NC-
443 PM EDT TUE MAY 12 2015

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHWESTERN HALIFAX
AND NORTHEASTERN WARREN COUNTIES UNTIL 515 PM EDT...

AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GASBURG...OR 14 MILES NORTHEAST OF
WARRENTON...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROANOKE RAPIDS...LITTLETON...SOUTHPOINTE AND MORNINGSTAR MARINAS...
LAKE GASTON...ROANOKE RAPIDS LAKE AND ROSEMARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

&&

LAT...LON 3651 7790 3650 7782 3649 7773 3648 7768
      3648 7765 3646 7763 3639 7800 3654 7805
      3654 7790
TIME...MOT...LOC 2043Z 252DEG 28KT 3651 7794

22

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 8:14 PM EDTSpecial Weather StatementRAHEdgecombe, Wilson61 min
May 11, 8:31 PM EDTSevere Thunderstorm WarningRAHForsyth, Guilford59 min
May 11, 9:44 PM EDTSpecial Weather StatementRAHGuilford61 min
May 11, 10:17 PM EDTSpecial Weather StatementRAHPerson58 min
May 11, 10:43 PM EDTSevere Thunderstorm WarningRAHGranville, Person27 min
May 12, 4:43 PM EDTSpecial Weather StatementRAHWarren32 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.